RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2001, Volume 8, Number 1, Pages 3–16 (Mi da211)  

This article is cited in 7 scientific papers (total in 7 papers)

Distributive colorings of plane triangulations of minimum degree five

S. V. Avgustinovich, O. V. Borodin, A. È. Frid

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (1461 kB)

Bibliographic databases:
UDC: 519.17
Received: 20.07.2000

Citation: S. V. Avgustinovich, O. V. Borodin, A. È. Frid, “Distributive colorings of plane triangulations of minimum degree five”, Diskretn. Anal. Issled. Oper., Ser. 1, 8:1 (2001), 3–16

Citation in format AMSBIB
\Bibitem{AvgBorFri01}
\by S.~V.~Avgustinovich, O.~V.~Borodin, A.~\`E.~Frid
\paper Distributive colorings of plane triangulations of minimum degree five
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2001
\vol 8
\issue 1
\pages 3--16
\mathnet{http://mi.mathnet.ru/da211}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846860}
\zmath{https://zbmath.org/?q=an:1003.94037}


Linking options:
  • http://mi.mathnet.ru/eng/da211
  • http://mi.mathnet.ru/eng/da/v8/s1/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. G. Fon-Der-Flaas, “Perfect 2-colorings of a hypercube”, Siberian Math. J., 48:4 (2007), 740–745  mathnet  crossref  mathscinet  zmath  isi
    2. D. B. Khoroshilova, “O tsirkulyarnykh sovershennykh raskraskakh v dva tsveta”, Diskretn. analiz i issled. oper., 16:1 (2009), 80–92  mathnet  mathscinet  zmath
    3. D. B. Khoroshilova, “O sovershennykh raskraskakh rebernykh grafov”, Diskretn. analiz i issled. oper., 17:6 (2010), 77–95  mathnet  mathscinet  zmath
    4. S. A. Puzynina, “On periodicity of perfect colorings of the infinite hexagonal and triangular grids”, Siberian Math. J., 52:1 (2011), 91–104  mathnet  crossref  mathscinet  isi
    5. S. V. Avgustinovich, M. A. Lisitsyna, “Perfect 2-colorings of transitive cubic graphs”, J. Appl. Industr. Math., 5:4 (2011), 519–528  mathnet  crossref  mathscinet  zmath
    6. S. V. Avgustinovich, A. Yu. Vasil'eva, I. V. Sergeeva, “Distance regular colorings of the infinite rectangular grid”, J. Appl. Industr. Math., 6:3 (2012), 280–285  mathnet  crossref  mathscinet  zmath
    7. D. B. Khoroshilova, “O parametrakh sovershennykh 2-raskrasok tsirkulyantnykh grafov”, Diskretn. analiz i issled. oper., 18:6 (2011), 82–89  mathnet  mathscinet  zmath
  • Дискретный анализ и исследование операций
    Number of views:
    This page:314
    Full text:90

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020